# SDR NACA2024012950001

- Difficulty date: January 25, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,129 hours, 15,306 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT OFF AND EICAS MESSAGE. DEFERRED IAW MEL 21-51-03-01 CAT C ON 1/25/2024 1325Z
